首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Unique perfect matchings and proof nets
  • 作者:Lê Th{\`a}nh Dung Nguyen
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:108
  • 页码:25:1-25:20
  • DOI:10.4230/LIPIcs.FSCD.2018.25
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:This paper establishes a bridge between linear logic and mainstream graph theory, building previous work by Retoré (2003). We show that the problem of correctness for MLL+Mix proof nets is equivalent to the problem of uniqueness of a perfect matching. By applying matching theory, we obtain new results for MLL+Mix proof nets: a linear-time correctness criterion, a quasi-linear sequentialization algorithm, and a characterization of the sub-polynomial complexity of the correctness problem. We also use graph algorithms to compute the dependency relation of Bagnol et al. (2015) and the kingdom ordering of Bellin (1997), and relate them to the notion of blossom which is central to combinatorial maximum matching algorithms.
  • 关键词:correctness criteria; matching algorithms
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有